# SDR IPXA2025081516184

- Difficulty date: July 31, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,518 hours, 4,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771419
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACKED, FWD SIDE OF BS 2360, S10L.   ACCOMPLISHED REPAIR IAW SRM 53-60-03-2R-8, REV 46, TR:53-149, EGAT WORK SHEET 50610,  EO-94717-REQ 1, REV 1, AND EGAT EI F2025A53M-1778 REV 0.
